Communications in Mathematical Sciences

Communications in Mathematical Sciences publishes high quality original research articles, review and expository papers, and fast communications on mathematical modelings, applied and stochastic analyses and numerical computations on problems that arise in physical, biological, engineering and financial applications.

Journal issues published after December 2010 are not available in Euclid, but Euclid Prime subscribers may enjoy complimentary access to all prior content.

Top downloads over the last seven days

Conservative multigrid methods for ternary Cahn-Hilliard systemsJunseok Kim, Kyungkeun Kang, and John LowengrubVolume 2, Number 1 (2004)
Perron-Frobenius theorem for nonnegative tensorsK. C. Chang, K. Pearson, and T. ZhangVolume 6, Number 2 (2008)
A simple proof of the Cucker-Smale flocking dynamics and mean-field limitSeung-Yeal Ha and Jian-Guo LiuVolume 7, Number 2 (2009)
Semi-implicit spectral deferred correction methods for ordinary differential equationsMichael L. MinionVolume 1, Number 3 (2003)
Fast algorithm for extracting the diagonal of the inverse matrix with application to the electronic structure analysis of metallic systemsLin Lin, Jianfeng Lu, Lexing Ying, Roberto Car, and Weinan EVolume 7, Number 3 (2009)
  • ISSN: 1539-6746 (print), 1945-0796 (electronic)
  • Publisher: International Press of Boston
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2003--2010
  • Access: Articles older than 5 years are open
  • Euclid URL: https://projecteuclid.org/cms